Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 108, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 13, 2005, 4:43 PM CDT for Juneau County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 4:43 PM CDT (21:43 UTC)
- Expired
- Sep 13, 2005, 5:25 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Juneau County, WI
The radar
The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 4:46 PM CDT | TSTM WND DMG | 2 N Necedah, WI | LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 132144
SVRARX
WIC057-132245-
/O.NEW.KARX.SV.W.0108.050913T2143Z-050913T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNEAU COUNTY IN CENTRAL WISCONSIN
* UNTIL 545 PM CDT
* AT 443 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE
OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS EXTENDING FROM
11 MILES NORTH OF TOMAH TO 15 MILES SOUTHWEST OF MAUSTON. THE
SEVERE THUNDERSTORMS WERE MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HUSTLER AND JOHNSON HILL AROUND 450 PM...
I 90 94 EXIT 55 AND BASS HOLLOW REC AREA AROUND 455 PM...
MATHER AND NEW LISBON AROUND 500 PM...
LEMONWEIR AND LYNDON STATION AROUND 505 PM...
NECEDAH AND SPRAGUE AROUND 510 PM...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4416 9032 4391 9031 4365 9031 4367 8983
4413 9006 4427 9007 4425 9031 4417 9031
$$
BOYNE3 follow-up statements
000
WWUS53 KARX 132201
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT TUE SEP 13 2005
WIC057-132245-
/O.CON.KARX.SV.W.0108.000000T0000Z-050913T2245Z/
JUNEAU WI-
501 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR JUNEAU COUNTY...
AT 446 PM...PUBLIC REPORTED TREES BLOWN DOWN NORTH NECEDAH.
AT 501 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH EXTENDING FROM
15 MILES SOUTHWEST OF WISCONSIN RAPIDS TO 9 MILES SOUTHEAST OF
MAUSTON. THE SEVERE STORMS WERE MOVING NORTHEAST AT 45 MPH.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4416 9032 4391 9031 4365 9031 4367 8983
4413 9006 4427 9007 4425 9031 4417 9031
$$
BOYNE000
WWUS53 KARX 132214
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
511 PM CDT TUE SEP 13 2005
WIC057-132245-
/O.CON.KARX.SV.W.0108.000000T0000Z-050913T2245Z/
JUNEAU WI-
513 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR JUNEAU COUNTY...
AT 511 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH EXTENDING FROM
ARROWHEAD RESORT CAMP GROUND TO 15 MILES SOUTHEAST OF WISCONSIN
RAPIDS. THE SEVERE STORMS WERE MOVING EAST AT 55 MPH.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIVER BAY CAMPGROUND.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4416 9032 4391 9031 4365 9031 4367 8983
4413 9006 4427 9007 4425 9031 4417 9031
$$
BOYNE000
WWUS53 KARX 132225
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT TUE SEP 13 2005
WIC057-132235-
/O.CAN.KARX.SV.W.0108.000000T0000Z-050913T2245Z/
JUNEAU WI-
525 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU COUNTY HAS BEEN
CANCELLED...
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR JUNEAU COUNTY HAS BEEN CANCELLED.
LAT...LON 4416 9032 4391 9031 4365 9031 4367 8983
4413 9006 4427 9007 4425 9031 4417 9031
$$
BOYNEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:07 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 13, 3:07 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 307 PM CDT TUE SEP 13 2005 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FORECAST CONCERNS ARE ON SEVERE WEATHER THREAT THIS EVENING...THEN MAINLY TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD. 18Z SURFACE ANALYSIS SHOWS COLD FRONT MOVING THROUGH SOUTHEAST MINNESOTA. STRONG TO SEVERE CONVECTION LIFTING NORTHEASTWARD OUT OF IOWA INTO THE AREA AHEAD OF ADVANCING SHORTWAVE. TRENDS HAVE BEEN FOR LESS ORGANIZATION WITH TIME. HOWEVER WITH STRONG INSOLATION EARLIER THIS AFTERNOON CAPES AHEAD OF THE FRONT ARE AROUND 3000 J/KG. IN ADDITION...BLUE RIVER WI PROFILER SHOWS MODERATE LOW-LEVEL FLOW INCREASING TO 50 KT FROM THE SOUTHWEST AT MID LEVELS...RESULTING IN BULK SHEAR VALUES IN THE 0-6 KM LAYER OF 40 TO 50 KNOTS. PER COORDINATION WITH SPC...NEW WATCH NOW IN EFFECT ACROSS MOST OF THE REST OF THE FORECAST AREA. 12Z 13SEP05 MODELS IN GOOD AGREEMENT WITH OVERALL PATTERN TRANSITIONING FROM SOUTHWEST FLOW ALOFT ACROSS FORECAST AREA TO A MORE ZONAL FLOW BY THE END OF THE PERIOD. IN THE NEAR TERM...CONVECTION WILL CONTINUE AHEAD OF THE FRONT THIS EVENING AS IT SAGS SOUTHEASTWARD ACROSS THE AREA. EXPECT SEVERE THREAT MAINLY EARLY THIS EVENING ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA. GIVEN SHEAR AND INSTABILITY PARAMETERS EXPECT MAINLY A WIND AND HAIL THREAT. STRONG COLD ADVECTION THEN TAKES OVER LATER TONIGHT WITH TIME HEIGHT CROSS SECTIONS OF RELATIVE HUMIDITY SHOWING CLEARING SKIES LATE. ALTHOUGH WINDS SHOULD REMAIN UP A LITTLE TONIGHT WILL LIKELY SEE SOME FOG BY MORNING...ESPECIALLY IN THE VALLEY LOCATIONS. HIGH PRESSURE THEN BUILDS IN FOR WEDNESDAY WITH MUCH LOWER HUMIDITIES AND MORE SEASONAL TEMPERATURES. WITH FLOW BECOMING MORE ZONAL...NEXT WAVE EXPECTED TO TRAVERSE ALONG THE U.S/CANADIAN BORDER THURSDAY THROUGH FRIDAY. BEST FORCING LOOKS TO REMAIN TO OUR NORTH WITH ONLY SOME MID OR HIGH LEVEL CLOUDS TO MANIFEST ITSELF IN OUR AREA. THUS HAVE PULLED THE LOW POPS OUT OF THE NORTHWEST SECTIONS OF THE FORECAST AREA. FORCING WITH THIS THEN REMAINS TO OUR NORTH ALL THE WAY THROUGH FRIDAY. AS FOR TEMPERATURES...EXPECT MUCH COOLER READINGS OVER THE NEXT FEW DAYS. GUIDANCE NUMBERS IN REASONABLE AGREEMENT AND IN LINE WITH CURRENT GRIDDED DATABASE. THIS MADE ONLY SOME MINOR ADJUSTMENTS. .LONG TERM...SATURDAY THROUGH TUESDAY MEDIUM RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES THROUGH THE PERIOD. ALL AGREE ON TAKING TROUGH ACROSS THE WESTERN CONUS AND TRANSLATING IT EASTWARD THROUGH THE PERIOD. QUESTION IS ON STRENGTH AND TIMING. ECMWF WEAKER AND MORE PROGRESSIVE VERSUS THE GFS. ENSEMBLE MEANS SOMEWHERE IN BETWEEN. THUS CONFIDENCE FACTOR MEDIUM IN THIS TIME FRAME...ALTHOUGH GIVEN NEARLY ZONAL FLOW WILL LEAN TOWARD A SLIGHTLY FASTER SOLUTION. AS TROUGH MOVES EASTWARD...CYCLOGENESIS TO OCCUR IN THE LEE OF THE ROCKIES ON SATURDAY. FRONTAL BOUNDARY INITIALLY NORTH OF THE AREA AT THE BEGINNING OF THE PERIOD WILL SAG SOUTHWARD AS TROUGH APPROACHES. POPS WARRANTED FROM SATURDAY NIGHT THROUGH MONDAY NIGHT. QUESTION THEN WILL BE HOW PROGRESSIVE BOUNDARY IS IN GETTING THROUGH THE AREA TUESDAY. FOR NOW WILL KEEP POPS ACROSS THE FAR SOUTH. TEMPERATURES THROUGH THIS TIME FRAME TO BE NEAR OR SLIGHTLY ABOVE NORMALS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RABERDING
Hazardous weather outlook, Sep 13, 4:36 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 436 PM CDT TUE SEP 13 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 436 PM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS OVER SOUTHWEST WISCONSIN WILL END BY 7 PM. THE MAIN THREATS THROUGH THIS TIME WILL BE FROM DAMAGING WINDS AND LARGE HAIL...MAINLY ALONG AND EAST OF A LINE...FROM RICHLAND CENTER TO SPARTA...TO BLACK RIVER FALLS...TO STANLEY. ANOTHER THREAT IS TORRENTIAL RAINFALL RATES...WITH UP TO 2 INCHES PER HOUR POSSIBLE...CAUSING LOCALIZED FLASH FLOODING AND MUDSLIDES IN AREAS OF TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL COME THURSDAY AS ANOTHER WEAK DISTURBANCE MOVES ACROSS SOUTHERN CANADA. THE BEST CHANCE FOR RAIN WILL BE NORTH OF A LINE FROM AUSTIN AND WINONA MINNESOTA...TO NEILLSVILLE WISCONSIN. IT DOES NOT APPEAR AT THIS TIME THAT ANY OF THESE STORMS WILL BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE ON SUNDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THIS AFTERNOON AND EARLY THIS EVENING. SPOTTER GROUPS SHOULD BE PREPARED TO DEPLOY AS THUNDERSTORMS APPROACH THEIR AREA. THE MOST FAVORABLE TIMES FOR ACTIVATION WILL BE THROUGH 6 PM. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK/BINAU
In the hours before
Local storm report, Sep 13, 4:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST SPARTA 43.94N 90.81W
09/13/2005 50 MPH MONROE WI TRAINED SPOTTER
0426 PM TSTM WND GST CASHTON 43.74N 90.78W
09/13/2005 30 MPH MONROE WI TRAINED SPOTTER
WITH MODERATE RAIN
&&
SHEALocal storm report, Sep 13, 4:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HEAVY RAIN ETTRICK 44.17N 91.27W
09/13/2005 2.00 INCH TREMPEALEAU WI CO-OP OBSERVER
WIND GUSTS TO 55 MPH.
&&
SHEALocal storm report, Sep 13, 4:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD WEST SALEM 43.90N 91.08W
09/13/2005 LA CROSSE WI AMATEUR RADIO
3 FEET OF WATER OVER SOME ROADS AND INTERSECTIONS.
&&
SHEALocal storm report, Sep 13, 4:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 1 W TOMAH 43.99N 90.52W
09/13/2005 35 MPH MONROE WI DEPT OF HIGHWAYS
HEAVY RAIN ALSO
&&
SHEASpecial weather statement, Sep 13, 4:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 439 PM CDT TUE SEP 13 2005 MNZ079-087-094-095-132245- FILLMORE-MOWER-OLMSTED-WABASHA THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 782 FOR THE FOLLOWING AREAS IN MINNESOTA THIS CANCELS 4 COUNTIES IN SOUTHEAST MINNESOTA FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...AUSTIN...ROCHESTER... RUSHFORD AND WABASHA. IAZ008-009-018-019-132245- CHICKASAW-FLOYD-HOWARD-MITCHELL THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM WATCH 781 FOR THE FOLLOWING AREAS IN IOWA THIS CANCELS 4 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA CHICKASAW HOWARD THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO... NEW HAMPTON AND OSAGE. MNZ088-096-WIZ017-029-032>034-041>044-053-140200- ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR- TREMPEALEAU-VERNON-WINONA SEVERE THUNDERSTORM WATCH 782 REMAINS VALID UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST MINNESOTA HOUSTON WINONA IN WISCONSIN THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN SOUTHWEST WISCONSIN VERNON IN WEST CENTRAL WISCONSIN BUFFALO JACKSON LA CROSSE MONROE TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...FRANKLIN...GLENDALE... INDEPENDENCE...LA CROSSE...MAUSTON...MEDFORD...NEILLSVILLE... ONALASKA...VIROQUA AND WINONA. IAZ010-011-029-030-WIZ054-055-061-140000- ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-WINNESHIEK SEVERE THUNDERSTORM WATCH 781 REMAINS VALID UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 4 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CLAYTON FAYETTE WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND THIS INCLUDES THE CITIES OF...DECORAH...ELKADER...OELWEIN... PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON. 04
Local storm report, Sep 13, 4:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST TOMAH 43.99N 90.50W
09/13/2005 45 MPH MONROE WI TRAINED SPOTTER
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:17 PM CDT | Tornado Warning | ARX | La Crosse | 15 min |
| Sep 13, 3:28 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 15 min |
| Sep 13, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 23 min |
| Sep 13, 4:15 PM CDT | Flash Flood Warning | ARX | La Crosse, Trempealeau | 3 hr |
| Sep 13, 4:21 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 24 min |
| Sep 13, 4:34 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 26 min |
| Sep 13, 4:59 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 29 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.